Alert archive / Tennessee / Flash Flood Warnings in 2016
Flash Flood Warning 3, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Mar 31, 2016, 8:55 PM CDT for Franklin County, Lincoln County, Moore County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2016, 8:55 PM CDT (01:55 UTC)
- Expired
- Apr 1, 2016, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 35 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 488 m²/s²
- 0-3 km storm-relative helicity
- 602 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
037
WGUS54 KHUN 010155
FFWHUN
TNC051-103-127-010500-
/O.NEW.KHUN.FF.W.0003.160401T0155Z-160401T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
855 PM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LINCOLN COUNTY IN MIDDLE TENNESSEE...
FRANKLIN COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN MOORE COUNTY IN MIDDLE TENNESSEE...
* UNTIL MIDNIGHT CDT
* AT 853 PM CDT...DOPPLER RADAR INDICATED A SERIES OF THUNDERSTORMS
TRACKING OVER THE SAME AREAS ACROSS CENTRAL LINCOLN...SOUTHERN
MOORE...AND NORTHERN FRANKLIN COUNTIES. DOPPLER RADAR INDICATES
THAT UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN IN PARTS OF
WESTERN AND CENTRAL LINCOLN COUNTY IN ADDITION TO EARLIER
RAINFALL. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WINCHESTER...FAYETTEVILLE...LYNCHBURG...DECHERD...ESTILL SPRINGS...
COWAN...MONTEAGLE...SEWANEE...TIMS FORD LAKE AND ST. ANDREWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3531 8600 3532 8598 3529 8592 3522 8586
3513 8587 3500 8684 3522 8683 3535 8605
$$
BCC2 follow-up statements
438
WGUS74 KHUN 010322
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1022 PM CDT THU MAR 31 2016
TNC051-103-127-010500-
/O.CON.KHUN.FF.W.0003.000000T0000Z-160401T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN TN-FRANKLIN TN-MOORE TN-
1022 PM CDT THU MAR 31 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
LINCOLN...FRANKLIN AND SOUTHEASTERN MOORE COUNTIES...
AT 1018 PM CDT...EMERGENCY MANAGEMENT REPORTED NUMEROUS FLOODED
ROADS IN NORTHERN PORTIONS OF FRANKLIN COUNTY...ESPECIALLY IN AND
AROUND WINCHESTER. WIDESPREAD RAINFALL AMOUNTS AROUND TWO TO FIVE
INCHES HAS FALLEN THIS EVENING. FLASH FLOODING WILL CONTINUE THROUGH
THE EVENING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WINCHESTER...FAYETTEVILLE...LYNCHBURG...DECHERD...ESTILL SPRINGS...COWAN...
MONTEAGLE...SEWANEE...TIMS FORD LAKE AND ST. ANDREWS.
ADDITIONAL RAINFALL AMOUNTS OF ABOUT ONE INCH OR LESS ARE POSSIBLE
IN THE WARNED AREA FOR THE REMAINDER OF THE EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. ROADS MAY
BE WASHED OUT DUE TO THE FORCE OF FLOWING WATER. MOST FLOOD DEATHS
OCCUR IN VEHICLES.
&&
LAT...LON 3531 8600 3532 8598 3529 8592 3522 8586
3513 8587 3500 8684 3522 8683 3535 8605
$$
KDW393
WGUS74 KHUN 010403
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1103 PM CDT THU MAR 31 2016
TNC051-103-127-010500-
/O.CON.KHUN.FF.W.0003.000000T0000Z-160401T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN TN-FRANKLIN TN-MOORE TN-
1103 PM CDT THU MAR 31 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
LINCOLN...FRANKLIN AND SOUTHEASTERN MOORE COUNTIES...
AT 1059 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING OF
NUMEROUS ROADS IN PORTIONS OF LINCOLN AND FRANKLIN
COUNTIES...ESPECIALLY IN AND AROUND THE FAYETTEVILLE AND WINCHESTER
AREAS. WIDESPREAD RAINFALL AMOUNTS AROUND TWO TO FIVE INCHES HAVE
OCCURRED IN PORTIONS OF SOUTHERN MIDDLE TENNESSEE THIS
EVENING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WINCHESTER...FAYETTEVILLE...LYNCHBURG...DECHERD...ESTILL SPRINGS...COWAN...
MONTEAGLE...SEWANEE...TIMS FORD LAKE AND ST. ANDREWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. ROADS MAY
BE WASHED OUT DUE TO THE FORCE OF FLOWING WATER. MOST FLOOD DEATHS
OCCUR IN VEHICLES.
&&
LAT...LON 3531 8600 3532 8598 3529 8592 3522 8586
3513 8587 3500 8684 3522 8683 3535 8605
$$
KDWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 7:36 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 31, 7:36 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 736 PM CDT THU MAR 31 2016 .MESOSCALE UPDATE... SCATTERED STRONG TO SEVERE SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP EAST OF AN APPROACHING COLD FRONT THAT IS STILL OVER EASTERN ARKANSAS STRETCHING SOUTHWEST INTO NORTHWESTERN LOUISIANA. TWO AREAS OF STRONG TO SEVERE STORMS HAVE BEEN DEVELOPING OVER THE PAST FEW HOURS. ONE IN SOUTHERN MIDDLE TENNESSEE AND A SECOND AREA AFFECTING LOCATIONS SOUTHWEST OF A LINE FROM CHEROKEE IN COLBERT COUNTY TO COLONY IN CULLMAN COUNTY. OVER THE PAST HOUR...SOME OF THESE STORMS NEAR THE TN/AL STATE LINE HAVE BEEN SEVERE AND INDICATING ROTATION PROMPTING SOME TORNADO WARNINGS. THIS IS LIKELY DUE TO THE BOUNDARY THAT STRETCHES FROM EXTREME NORTHWEST ALABAMA EAST SOUTHEAST INTO NORTHERN MARSHALL COUNTY...WHICH IS ENHANCING LOW LEVEL HELICITY. SPC RUC MESOANALYSIS DEPICTS MOST OF THE LOW LEVEL HELICITY ORIENTED SOUTH OF THIS BOUNDARY. EARLIER CLEARING THIS AFTERNOON HAS ALLOWED SURFACE BASED CAPE TO BUILD TO BETWEEN 500 J/KG TO 1500 J/KG NEAR THE AL/MS STATE LINE ORIENTED IN A GRADIENT FROM NORTHEAST TO SOUTHWEST SIMILAR TO THIS BOUNDARY. SPC RUC ANALYSIS SHOWS THIS CAPE MAY HAVE DROPPED TO BETWEEN 500 J/KG AND 1000 J/KG...WITH THE HIGHEST CAPE STILL SOUTHWEST OF A LINE MOULTON TO CULLMAN COUNTY. WITH VERY STRONG SHEAR AND HELICITY STILL PLACE AND DEWPOINTS IN THE MID TO UPPER 60S AHEAD OF THE MAIN FRONT OVER WESTERN MISSISSIPPI...A SEVERE THREAT INCLUDING TORNADOES...LARGE HAIL...AND DAMAGING WINDS REMAIN POSSIBLE. THIS BOUNDARY HAS MOVED NORTH OVER THE PAST FEW HOURS AND IN NORTHEASTERN ALABAMA WILL LIKELY CONTINUE TO SLOWLY PUSH NORTH THROUGH MIDNIGHT. ALTHOUGH NORTHEASTERN ALABAMA AND FRANKLIN COUNTY TN AREA MUCH MORE STABLE RIGHT NOW...THIS COULD CHANGE OVER THE NEXT HOUR OR TWO. OVER THE LAST HOUR...0-1 HELICITY LOOKS LIKE IT IS CONTINUE TO INCREASE...AS SURFACE WINDS HAVE BACKED MORE TO THE EAST OVERALL. A TORNADO WATCH REMAINS IN EFFECT UNTIL FOR ALL COUNTIES IN THE HUNTSVILLE FORECAST AREA EXCEPT DEKALB COUNTY. THIS COULD BE ADDED BEFORE THE NIGHT IS DONE. KTW && .AVIATION... /ISSUED 650 PM CDT THU MAR 31 2016/ FOR 00Z TAFS... INCLEMENT FLYING WEATHER THIS EVENING AS NUMEROUS SHOWERS/STORMS FORM AND MOVE ACROSS THE REGION IN A WSW-ENE DIRECTION. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL...WIND GUSTS OVER 50KT AND TORNADOES ALL POSSIBLE. AS SUCH AND WITH CONVECTION NEARING KMSL...KEPT VCTS IN WITH MORE NUMEROUS CONVECTION THERE WITHIN THE NEXT FEW HOURS. THIS ACTIVITY SHOULD AFFECT KHSV A COUPLE OF HOURS LATER. A COLD FRONT ASSOCIATED WITH THE SYSTEM WILL SWEEP TO THE EAST...REACHING NW AL AFTER MIDNIGHT AND NE AL AROUND DAYBREAK FRI. SHOWER ACTIVITY SHOULD WIND DOWN AS THE FRONT PASSES. GIVEN MORE PRECIP OVER NW AL... HAVE INCLUDED MVFR FOG BEFORE DAYBREAK FRI. DID NOT INCLUDE FOG FOR KHSV. VFR WEATHER OTHERWISE WILL RETURN AROUND AND AFTER DAYBREAK...CONTINUING FOR THE REMAINDER OF THE TAF. RSB && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR ALZ001>010-016. TN...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR TNZ076-096-097. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 31, 1:31 PM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 131 PM CDT THU MAR 31 2016 ALZ001>010-016-TNZ076-096-097-011000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 131 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... THE THREAT FOR SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND THIS EVENING IN ADVANCE OF A COLD FRONT OUT OF THE NORTHWEST. DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL ALL BE POSSIBLE THROUGH THE EVENING HOURS...AS A LINE OF THUNDERSTORMS DEVELOPS AND MOVES EAST ACROSS THE OUTLOOK AREA. DISCRETE THUNDERSTORMS FORMING AHEAD OF THE MAIN LINE OF STORMS WILL ALSO BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES. IN ADDITION TO THE SEVERE WEATHER THREAT...MULTIPLE ROUNDS OF HEAVY RAINFALL WILL TRANSLATE INTO A LOCALIZED FLOODING THREAT INTO THE OVERNIGHT HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS EVENING.
In the hours before
Local storm report, Mar 31, 8:02 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
802 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL TRINITY 34.61N 87.09W
03/31/2016 E1.00 INCH MORGAN AL TRAINED SPOTTER
UP TO QUARTER SIZE HAIL REPORTED BETWEEN MOULTON AND
TRINITY.
&&
KWEBERLocal storm report, Mar 31, 8:03 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
803 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL MOULTON 34.48N 87.29W
03/31/2016 E1.00 INCH LAWRENCE AL BROADCAST MEDIA
UP TO QUARTER SIZE HAIL WAS REPORTED IN THE MOULTON.
&&
KWEBERSpecial weather statement, Mar 31, 8:25 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
825 PM CDT THU MAR 31 2016
ALZ004-007-010200-
MORGAN AL-LAWRENCE AL-
825 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN AND SOUTHEASTERN
LAWRENCE COUNTIES UNTIL 900 PM CDT...
AT 824 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRUSHY LAKE...OR 10 MILES SOUTHEAST OF MOULTON...MOVING NORTHEAST AT
40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DECATUR...HARTSELLE...PRICEVILLE...FALKVILLE...SOMERVILLE...NEEL...BASHAM...
SPEAKE...MASSEY AND DANVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3439 8733 3461 8697 3458 8689 3442 8676
3431 8706 3431 8711 3430 8711 3430 8726
TIME...MOT...LOC 0124Z 237DEG 33KT 3436 8719
KDWLocal storm report, Mar 31, 8:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
826 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 3 SW DECATUR 34.57N 87.01W
03/31/2016 E60.00 MPH MORGAN AL TRAINED SPOTTER
ESTIMATED 55-60 MPH.
&&
RBSpecial weather statement, Mar 31, 8:31 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
831 PM CDT THU MAR 31 2016
TNZ076-096-097-010230-
MOORE TN-FRANKLIN TN-LINCOLN TN-
831 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MOORE...FRANKLIN AND
LINCOLN COUNTIES UNTIL 930 PM CDT...
AT 830 PM CDT...DOPPLER RADAR INDICATED A SERIES OF STRONG
THUNDERSTORMS ACROSS LINCOLN...MOORE...AND FRANKLIN COUNTIES.
STORMSWERE LOCATED NEAR WINCHESTER...FAYETTEVILLE...AND
ARDMORE...ALL MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...FAYETTEVILLE...LYNCHBURG...DECHERD...ESTILL SPRINGS...COWAN...
ARDMORE...MONTEAGLE...HUNTLAND AND SEWANEE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3531 8600 3532 8598 3529 8592 3522 8586
3508 8586 3499 8673 3499 8684 3517 8683
3534 8603
TIME...MOT...LOC 0130Z 263DEG 28KT 3505 8691
BCCSpecial weather statement, Mar 31, 8:38 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
838 PM CDT THU MAR 31 2016
ALZ006>008-010215-
MARSHALL AL-MORGAN AL-MADISON AL-
838 PM CDT THU MAR 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL...
SOUTHEASTERN MORGAN AND SOUTHEASTERN MADISON COUNTIES UNTIL 915 PM
CDT...
AT 837 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF ARAB...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN HUNTSVILLE...ARAB...OWENS CROSS ROADS...MORGAN CITY...UNION
GROVE...HEBRON...LACEYS SPRING...WHITESBURG...EDDY AND HULACO.
LAT...LON 3431 8671 3433 8675 3466 8653 3453 8626
3430 8654
TIME...MOT...LOC 0137Z 218DEG 38KT 3435 8664
BCCThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:17 PM CDT | Tornado Warning | HUN | Lincoln | 28 min |
| Mar 31, 7:30 PM CDT | Tornado Warning | HUN | Lincoln | 30 min |
| Mar 31, 7:43 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lincoln, Moore | 32 min |
| Mar 31, 8:06 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 24 min |
| Mar 31, 8:31 PM CDT | Special Weather Statement | HUN | Franklin, Lincoln | 59 min |
| Mar 31, 9:13 PM CDT | Special Weather Statement | HUN | Franklin, Lincoln | 47 min |
| Mar 31, 9:18 PM CDT | Severe Thunderstorm Warning | HUN | Lincoln, Moore | 27 min |
| Mar 31, 9:39 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lincoln | 36 min |
| Mar 31, 10:00 PM CDT | Tornado Warning | HUN | Franklin | 30 min |
| Mar 31, 11:57 PM CDT | Areal Flood Warning | HUN | Franklin, Lincoln, Moore | 3 hr |
| Apr 1, 8:29 AM CDT | River Flood Warning | HUN | Franklin, Lincoln | 11 hr |
| Apr 1, 9:21 AM CDT | Areal Flood Warning | HUN | Franklin | 10 hr |
Nearby
Flash Flood Warnings in Tennessee, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.